American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13.95) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Yukitoshi Hinohara. On semilocal ${\rm OP}$-rings . Proc. Amer. Math. Soc. 32 (1972) 16-20. MR 0289502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jacob Barshay. A characterization of regular local rings . Proc. Amer. Math. Soc. 29 (1971) 437-439. MR 0279093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] T. Kabele. Regularity conditions in nonnoetherian rings . Trans. Amer. Math. Soc. 155 (1971) 363-374. MR 0274439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. C. Brown and E. C. Ingraham. A characterization of semilocal inertial coefficient rings . Proc. Amer. Math. Soc. 26 (1970) 10-14. MR 0260730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ernst Kunz. The value-semigroup of a one-dimensional Gorenstein ring . Proc. Amer. Math. Soc. 25 (1970) 748-751. MR 0265353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David G. Whitman. On the multiplicity of an integral extension of a local ring . Proc. Amer. Math. Soc. 25 (1970) 145-146. MR 0265354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Silvio Greco. Henselization of a ring with respect to an ideal . Trans. Amer. Math. Soc. 144 (1969) 43-65. MR 0251030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mark Ramras. Maximal orders over regular local rings of dimension two . Trans. Amer. Math. Soc. 142 (1969) 457-479. MR 0245572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. L. Osofsky. A commutative local ring with finite global dimension and zero divisors . Trans. Amer. Math. Soc. 141 (1969) 377-385. MR 0242814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bernard Kolman. On a theorem in complete $\mathfrak{A}$-adic rings . Proc. Amer. Math. Soc. 19 (1968) 681-684. MR 0224608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Satoshi Suzuki. On the flatness of complete formally projective modules . Proc. Amer. Math. Soc. 19 (1968) 919-922. MR 0227161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nickolas Heerema. Convergent higher derivations on local rings . Trans. Amer. Math. Soc. 132 (1968) 31-44. MR 0223358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Louis J. Ratliff. Note on analytically unramified semi-local rings . Proc. Amer. Math. Soc. 17 (1966) 274-279. MR 0186691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eben Matlis. Decomposable modules . Trans. Amer. Math. Soc. 125 (1966) 147-179. MR 0201465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Louis J. Ratliff. Two notes on locally Macaulay rings . Trans. Amer. Math. Soc. 119 (1965) 399-406. MR 0179200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Chr. U. Jensen. A remark on arithmetical rings . Proc. Amer. Math. Soc. 15 (1964) 951-954. MR 0179197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Shreeram Abhyankar. A remark on the nonnormal locus of an analytic space . Proc. Amer. Math. Soc. 15 (1964) 505-508. MR 0160936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] K. R. Mount. On regular local rings . Proc. Amer. Math. Soc. 14 (1963) 432-437. MR 0148696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. T. Muhly and M. Sakuma. Some multiplicative properties of complete ideals . Trans. Amer. Math. Soc. 106 (1963) 210-221. MR 0144926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] H. T. Muhly. Local varieties and asymptotic equivalence . Proc. Amer. Math. Soc. 13 (1962) 555-561. MR 0137732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1